New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Dizzy and upset stomach
0 Replies
MichelleFL - June 20

I have had fibromyalgia all of my life and it was not so bad. But I had my thyroid removed in December of 2007 and during which my head was tilted backkwards for over 7 hours. Since then I have been dizzy everyday and more recently I feel sick to my stomach. I have extereme body pain right now as well. I never took being dizzy and nauseated as a symptom of fibro but it is. My doctor wants me to take gabapentin tonight and I am just so scared as I have had reactions to other medications. I hate taking new medications. Has anyone tried this and had good or bad results? Thanks so much! :)

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question